# SDR REXA2013120102202

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 15,036 hours, 9,593 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MISSING THREE INFANT LIFE VESTS.  INSTALLED THREE INFANT LIFE VEST IAW REQUIREMENTS OF EE 900 CHECKLIST.
